RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 2, Pages 147–159 (Mi tmf3809)  

This article is cited in 1 scientific paper (total in 1 paper)

Bogolyubov's $R$-operation for local interactions

V. D. Gordevskii, O. V. Uvarov, I. Yu. Chudinovich, V. A. Shcherbina


Abstract: Parametric representations are constructed for the finite parts of Feynman amplitudes corresponding to the renormalized perturbation series for the $S$-matrix with a special regularization. These representations are obtained as limiting values for the Feynman amplitudes in spaces with indefinite metric, which enables one to verify unitarity and causality of the $S$-matrix in all perturbation orders.

Full text: PDF file (1468 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:2, 729–737

Bibliographic databases:

Received: 17.05.1973

Citation: V. D. Gordevskii, O. V. Uvarov, I. Yu. Chudinovich, V. A. Shcherbina, “Bogolyubov's $R$-operation for local interactions”, TMF, 20:2 (1974), 147–159; Theoret. and Math. Phys., 20:2 (1974), 729–737

Citation in format AMSBIB
\Bibitem{GorUvaChu74}
\by V.~D.~Gordevskii, O.~V.~Uvarov, I.~Yu.~Chudinovich, V.~A.~Shcherbina
\paper Bogolyubov's $R$-operation for local interactions
\jour TMF
\yr 1974
\vol 20
\issue 2
\pages 147--159
\mathnet{http://mi.mathnet.ru/tmf3809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468881}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 2
\pages 729--737
\crossref{https://doi.org/10.1007/BF01037323}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3809
  • http://mi.mathnet.ru/eng/tmf/v20/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Yu. Chudinovich, V. A. Shcherbina, “Renormalized feynman amplitudes for fields with fixed masses”, Theoret. and Math. Phys., 27:1 (1976), 307–315  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:212
    Full text:78
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020